ReMag side effects can be unpleasant with one condition. Imagine that you experience pain in muscles after exercises or have problems with sleep. Maybe diabetes or fatigue bothers you. You read articles about benefits of magnesium, got the feedback, and found the best dietary supplement on the market: ReMag.
You started using it, followed guidelines given by Dr. Carolyn Dean M.D., N.D. or by customer service, and you liked it. Why? Because it works so instantly and smoothly. You do not experience any side effects. Unfortunately, you love ReMag so much that you began to use it as the spray on skin, joints. You drank it with water adding more of ReMag liquid magnesium solution as you need to use.
What can be followed if you consume too much ReMag? Side effects. It is the same happens with all magnesium supplements.
ReMag magnesium supplement has no side effects unless you take a dosage many times bigger than is recommended and what your body needs.
One difference is that the rest of the magnesium supplements cannot be wholly absorbed into the body. Most of the magnesium supplements are salts that are split in the intestine. The absorption and bioavailability are low. The rest of the magnesium goes down the drain creating the laxative effect.
I want to emphasize that all magnesium supplements, except ReMag, have laxative effects. Magnesium in these supplements cannot be wholly absorbed because ions are in clusters that are too big to reach cells. Imagine elephants who want to squeeze into the tiny house. The house will be left alone, not entered.
Some magnesium is carried to the bloodstream and reaches organs and tissues. The rest is not absorbed and removed from the body.
ReMag is unique
ReMag works differently. Magnesium ions are pico-ionic in size, about 86 picometers. Cell gateways are 400-500 picometers wide. There is plenty of room for ReMag magnesium ions to reach every corner of the body. When you drink water with ReMag, it goes into every cell in your mouth. It is fascinating, is it not?
Listen to your body and doctors
However, the body knows when enough is enough. When you are excited about the benefits of ReMag and add to the drink too much of it, you will experience side effects.
It is the same with everything. When you consume too much dark chocolate or enjoy the sun for too long, you will get burned or filled with pain as the reminder: too much.
Moderation, listening to your body, and following guidance from doctors will bring you the best results.
Take responsibility for your actions
ReMag side effects will be laxative when the body is oversaturated with magnesium. Only.
The best things in the world can hurt you if you ignore how to use them or preserve them.
Ferrari can be a car fun to ride, but if you drive too fast through the village or city, you can hurt somebody.
Sun is beneficial for living creatures, but toasting ourselves on the beach can cost life or at least extended visits to hospitals.
Who are you going to blame? It is the same with ReMag. Excess magnesium is removed from the body when all cells have plenty of it. When you are full of food, do you stuff yourself with Thanksgiving turkey? In most cases, people know when to stop.
ReMag is 100 percent absorbable at the cellular level of pico-ionic liquid magnesium. ReMag contains stabilized magnesium ions which go to cells directly. ReMag overdose would cause the laxative effect. It could happen when the customer does not follow guidelines and consumes too much magnesium. Usually, people are responsible for their actions because they want the best.
ReMag is the safe dietary supplement and best magnesium on the market.
Do you have thoughts or comments regarding the topic? Please leave remarks below.
dI EDWARDS says
AN REMAG MAKE YOU TIRED TAKINGHALF TEASPOON DAILY
Hi, Edwards. ReMag keeps me energetic, happy, and calm during the day. I do not have any cramps or twitches, no migraines or heart problems. It means that my body is saturated with magnesium. I take one tablespoon because it is my need. People must listen to their bodies because we all are different. Somebody needs more, somebody less.It depends on the area where do you live, that you eat.
The reason that I wrote this blog is an explanation that it does not matter how good one or other product is if you take too much as the body needs, the body will respond with rejection. In this case, you will experience the laxative effect.
Children feel that do they like or not. We, adults sometimes lose a common sense and go over limits. When you take too much of ReMag as your body needs you will feel the laxative effect. It is a waste of money and this wonderful magnesium supplement.
ReMag does not have any side effects if you do not exceed limits. It means that you take more as your body needs.You will benefit if you use ReMag according to Dr.Carolyn Dean, M.D., N.D. instructions.In her words: “start with 1/4 tsp per day in a quart of water and sipping it through the day.Every 2 days, add another 1/4 tsp. Work up to a therapeutic dose of 2-3 tsp a day if you are trying overcome a health condition, if you are on medications, or if you otherwise have magnesium deficiency symptoms”.
All the best, be wealthy and healthy, Nemira.
cheryl trauth says
Is there a similar product that comes in a pill form instead of a liquid form? My 94 year old father will only take a pill form, unfortunately. Thanks for any info you can provide.
ReMag comes in the bottle as the pico ionic stabilized magnesium. It is a 99.9 % pure magnesium. It works as the charm because most of us are deficient in magnesium. ReMag does not have any side effects except one when somebody takes enormous amount which body does not need. Removal of magnesium is through intestine. It means that we need to listen our bodies and follow advice of health professional.
You can offer magnesium spray. You can use it for your father spraying on the skin. ReMag goes straight to the cell;it does not matter where you apply this miraculous product. Please check http://www.rnareset.com for more information about magnesium spray.
Be healthy and wealthy, Nemira
johnny Z says
buy empty capsules and put some remag inside of it and just give it to him.
A great idea Johny. It is a little bit of fuss but it is worth it when you help your loved one.
I have been taking Remag regularly for the past two weeks, maybe a bit more than a capful in at least 24 oz water. I am also a person who naturally has low-blood pressure, i noticed while on the tennis court, i felt a bit lightheaded and discovered my blood pressure was quite low. Is it possible Remag is the source of this, today my pressure was 90/61. I usually drink this later in the afternoon, to aid in sleep.
Hello, Tina.Sorry that you felt in this way. I have low blood pressure too, but ReMag which I use a couple of years from now does not interfere with it. I guess that there more reasons why you feel in this way. You need to consult a health practitioner who understands the importance of minerals.
Dr. Carolyn Dean writes in her book The Magnesium Miracle that there are ways when magnesium makes you feel worse. She says that “it is not because magnesium is bad for you-it’s the total environment in which you are taking magnesium that can be affecting you.” I highly recommend getting this book. There are 14 reasons why you can feel worse. It is nothing to do with this mineral.
Be healthy and wealthy, Nemira
Corazon Andaya says
I have been on remag for about 3 weeks taking 1/4 tsp per liter. I was feeling fine drinking it the whole day. Somehow yesterday i drank my whole liter within a half day and made another mixture. Will this be a cause for the fatigue i am feeling now? Shall i skip taking the Remag for one day? What can u suggest?
Hello there, sorry for the late response. Magnesium gives energy. ReMag does not have any side effects if you take as Dr.Carolyn Dean M.D., N.D. advised.
Maybe you lack magnesium? Do you have a The Magnesium Miracle book written by Dr. Carolyn Dean? She has plenty of information regarding magnesium. Besides, you can have a chat with a rnareset.com who sell Dr.Carolyn Dean products. All the best, be healthy and wealthy, Nemira.
Dawn Toth says
I have been taking remag for two years …..I took 1/2 tsp every night ….I now break out in a terrible rash I stopped for a week thinking I had too much magnesium and put 1/8 tsp in water took a couple sips and broke out in a rash that kept me up all night what’s happening? I have a stiff person syndrome and need this to avoid spasms. I only take backlefen and valium for meds Please help!!
Hi Dawn. Sorry to hear about it because of a bad outcome. However, it can be anything to trigger this rash. It is best to consult a knowledgeable health practitioner. As I know, ReMag does not have any side effects except when you take too much; you will spend more time in the bathroom as usual. I use ReMag for a few years already without any trouble. Be healthy and wealthy, Nemira.
Am I the only one who NEEDS 2-3 TABLESPOONS per day?? I’ve tried having less calcium but it doesn’t make a difference.
Hello there. Everybody is different. Reactions are different. The Magnesium Miracle answers plenty of questions about magnesium.
Be healthy and wealthy, Nemira
After using Re-Myte for more than a year, I have found Re-Myte does in fact cause diarrhea if taken in too heavy a dose. I only use it over an 8 hour period for the best results.
Hi, Justin. I guess it is better to follow guidelines from Dr.Carolyn Dean on how to use these minerals. Everything too much will cause you trouble. Besides, it is a shame to waste such as good product instead of letting it absorb your body as much as it needs to be compared with going into the place where kings walk.